# SDR ASOA20140523057

- Difficulty date: May 23, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 32,666 hours, 18,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7137215501
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE EMERGENCY EXIT LIGHT ABOVE THE FWD F/A JUMP SEAT INOPERATIVE.  MAINTENANCE R & R THE EXIT MARKER LIGHT WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
